# SDR ASAA2022090239790

- Difficulty date: September 2, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 25,019 hours, 7,870 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Cracked
- Location: Exterior Fuselag
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASA TC 78233008 - LEFT WING GROUND EMERGENCY EXIT LT INOP. GROUNDED - YES. RELAMPED LEFT WING GROUND EMERGENCY EXIT LIGHT, OPS CHECKS OK. REF B737-900 AMM 33-51-04.
